- 03-14-2004, 12:58 PM
I did two 250mg injects of test Enanthate last week Delt on Monday and Glute Thursday. The injection sites are firm to the touch and sore to this day. Is this normal? I followed all of the guidlines in the forum for injections and they didn't hurt at all the day I perfomed them.
Last edited by drei; 03-15-2004 at 11:05 AM.
- 03-14-2004, 01:18 PM
- 03-14-2004, 02:26 PM
Look out if using the 50 cc bottle of Enanthate from QV, woo, that BA content is high. I usually get a sore spot for 3 days, but I only use the Glutes and I go 250 mgs EOD...
03-14-2004, 02:33 PM
Soreness is common especially for those not famliar with injecting. Slight movemnet of the needle can easily cause soreness.
Similar Forum Threads
- By seanlambo in forum AnabolicsReplies: 22Last Post: 07-29-2011, 03:26 AM
- By chuck123 in forum Male Anti-Aging MedicineReplies: 6Last Post: 01-04-2010, 06:32 PM
- By ineffable in forum AnabolicsReplies: 13Last Post: 10-21-2009, 10:16 PM
- By seanlambo in forum IGF-1/GHReplies: 4Last Post: 04-10-2008, 10:05 PM
- By Turd Ferguson in forum AnabolicsReplies: 18Last Post: 12-23-2003, 09:48 PM